# SDR 9614246716

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616US
- Make and model: Boeing 747251F
- Aircraft serial: 21120
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 215610B
- Condition: Malfunctioned
- Location: Cargo Compart
- Part time: 24,041 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE NR 2 MAIN DECK CARGO SMOKE DETECTOR ACTIVATED.  AIRCRAFT DIVERTED TO YEG AND LANDED WITHOUT INCIDENT.  REPLACED DETECTOR, OPERATIONAL CHECK GOOD.
